Info please on your experiences with Rituximab!

To anyone out there on Rituximab!

I had my first infusion on Monday....all went well.

Tuesday I woke up pain-free for the first time since diagnosis 3.5yrs ago. I assume this was the result of the megadose of steroids I had too.

But by lunchtime of Tuesday I was well into flare territory!

Has this happened to anyone else?


3 Replies

  • Hi, I started rituximab infusions last month & felt a bit rough after both. My joints felt better the day after too but it didn't take long for the steroids to wear off. Playing the waiting game now & willing it to kick in quickly! Trying hard to be patient but flaring all over the place.

    I hope your second infusion goes well & rituximab is the one for you. Take care xx

  • Thank you so much...reassuring to know I am not alone!! Good luck to you too!


  • I started in March, no improvement as yet. I went to see the nurse yesterday as she said that it can take up to 27 weeks for improvement also having a flare after the first set seems to be normal as the drug starts to work.

You may also like...